Vol. 14, No. 2, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Algebraic extensions of commutative Banach algebras

John Albert Lindberg, Jr.

Vol. 14 (1964), No. 2, 559–583
Mathematical Subject Classification
Primary: 46.55
Milestones
Received: 17 January 1962
Revised: 23 October 1963
Published: 1 June 1964
Authors
John Albert Lindberg, Jr.